Welts

Wetbread55$

Explorer
Joined
May 27, 2026
Messages
39
Reaction score
1
Location
Hartford
Lately, pinning has been leaving me with welts. When I used to inject into my stomach, a few welts showed up there. I switched to the upper side of my thigh/glute. Even so, welts keep appearing and they stick around for days. I let the vial sit out for 10-15 min so it reaches room temp, then I inject subQ, but the welts still happen—and with NAD especially, a bit of it leaks back out. Any help????
 
Wetbread55$ said:

Lately, pinning has been leaving me with welts. When I used to inject into my stomach, a few welts showed up there. I switched to the upper side of my thigh/glute. Even so, welts keep appearing and they stick around for days. I let the vial sit out for 10-15 min so it reaches room temp, then I inject subQ, but the welts still happen—and with NAD especially, a bit of it leaks back out. Any help????
Is your NAD buffered? Also, do you use 5/16" inch/8mm syringes? Welts can result from shorter needles.
 
Wetbread55$ said:

Lately, pinning has been leaving me with welts. When I used to inject into my stomach, a few welts showed up there. I switched to the upper side of my thigh/glute. Even so, welts keep appearing and they stick around for days. I let the vial sit out for 10-15 min so it reaches room temp, then I inject subQ, but the welts still happen—and with NAD especially, a bit of it leaks back out. Any help????
I don't know which compound you're injecting, but based on what you're describing, a longer needle seems necessary.
 
A handful of peptides have a reputation for being "spicy," producing welts, a burning sensation, and similar reactions. NAD is among them. MotsC and GHK-CU round out the list as 2 more.

Plenty of approaches exist to reduce that sting. Buffered NAD is an option you can purchase. Doubling up on BAC — using roughly twice the amount — may also ease things. Going IM rather than SQ is another route. And, as others have mentioned, you could try a longer needle.
 
Chili777 said:

Wetbread55$ said:

Lately, pinning has been leaving me with welts. When I used to inject into my stomach, a few welts showed up there. I switched to the upper side of my thigh/glute. Even so, welts keep appearing and they stick around for days. I let the vial sit out for 10-15 min so it reaches room temp, then I inject subQ, but the welts still happen—and with NAD especially, a bit of it leaks back out. Any help????
Is your NAD buffered? Also, do you use 5/16" inch/8mm syringes? Welts can result from shorter needles.
31g 5/16
 
Wetbread55$ said:

Chili777 said:

Wetbread55$ said:

Lately, pinning has been leaving me with welts. When I used to inject into my stomach, a few welts showed up there. I switched to the upper side of my thigh/glute. Even so, welts keep appearing and they stick around for days. I let the vial sit out for 10-15 min so it reaches room temp, then I inject subQ, but the welts still happen—and with NAD especially, a bit of it leaks back out. Any help????
Is your NAD buffered? Also, do you use 5/16" inch/8mm syringes? Welts can result from shorter needles.
31g 5/16
Do you push the plunger in gradually? You need to take it extremely slowly. If you're forcing it in fast, that's what causes all these problems. If that's not it, then follow everyone else's advice.

Bill
 
From what we've seen, KLOW still produces irritating, sore welts that linger for at least a day, even when the injection is done very slowly and the syringes are kept at room temperature.

That's different from what happens with MOTSc, which barely leaves any sign behind.
 
dolph said:

From what we've seen, KLOW still produces irritating, sore welts that linger for at least a day, even when the injection is done very slowly and the syringes are kept at room temperature.

That's different from what happens with MOTSc, which barely leaves any sign behind.
With MOTSc, I always end up with red, itchy welts. I attempted increasing the Bac content, yet the reaction persists.
 
Wetbread55$ said:

dolph said:

From what we've seen, KLOW still produces irritating, sore welts that linger for at least a day, even when the injection is done very slowly and the syringes are kept at room temperature.

That's different from what happens with MOTSc, which barely leaves any sign behind.
With MOTSc, I always end up with red, itchy welts. I attempted increasing the Bac content, yet the reaction persists.
Could be that your immune system, upon sensing an intrusion, causes your body to release a huge amount of histamine. That isn't automatically a negative, either.

Bill
 
Blunt needles? That was my problem. This only began once I switched to needles bought from Amazon, rather than the superior ones I had been using earlier. I got rid of them.

I've read that KPV can be useful for issues at the injection site. I'm beginning it today, so I suppose I'll find out.

Each time I inject CHK cu, I also end up with skin irritation and red spots that stick around for a couple of days.
 
An hour or more before you pin, take an antihistamine. That cuts down the histamine reaction behind the welts, redness, and itching. Another thing I've done: draw ghk, then draw kpv into that same syringe. They don't blend much, so the kpv mostly enters first, which lowers the inflammation from the histamine response.
 
CandyCap said:

A handful of peptides have a reputation for being "spicy," producing welts, a burning sensation, and similar reactions. NAD is among them. MotsC and GHK-CU round out the list as 2 more.

Plenty of approaches exist to reduce that sting. Buffered NAD is an option you can purchase. Doubling up on BAC — using roughly twice the amount — may also ease things. Going IM rather than SQ is another route. And, as others have mentioned, you could try a longer needle.
My Tesa also has a bit of a sting to it
 
Welts show up on me from just about everything.... Nothing seems to shift that, it is simply how my body works.
 
Back
Top